# SDR SWAA120736

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR TIE CORRODED AT BS 767, BETWEEN STR 25R TO STR 26R.  REPAIRED SHEAR TIE IAW SRM.
